Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 25, NWS Fort Worth, TX

April 10, 2008Collin County, Dallas County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 10, 2008, 3:39 AM CDT for Collin County, Dallas County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2008, 3:39 AM CDT (08:39 UTC)
Expired
Apr 10, 2008, 4:15 AM CDT
In force
36 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:50 AM CDTTSTM WND DMGIrving, TX3 LARGE TRANSMITTER TOWERS DOWN 635 AND MACARTHUR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 100839
TORFWD
TXC085-113-100915-
/O.NEW.KFWD.TO.W.0025.080410T0839Z-080410T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 AM CDT

* AT 339 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 4 MILES NORTHWEST OF IRVING..MOVING EAST AT 65
  MPH.

* THE TORNADO WILL BE NEAR...
  FARMERS BRANCH AND CARROLLTON BY 345 AM CDT...
  ADDISON BY 350 AM CDT...
  RICHARDSON...BUCKINGHAM AND PLANO BY 355 AM CDT...
  MURPHY AND SACHSE BY 400 AM CDT...

IN ADDITION TO TORNADOES...DAMAGING WINDS OF 70 TO 80 MPH ARE LIKELY 
WITH THIS STORM.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

LAT...LON 3277 9702 3299 9702 3299 9684 3310 9683
      3300 9649
TIME...MOT...LOC 0839Z 251DEG 56KT 3290 9699

$$

92
3 follow-up statements
000 
WWUS54 KFWD 100846
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
346 AM CDT THU APR 10 2008

TXC085-113-100915-
/O.CON.KFWD.TO.W.0025.000000T0000Z-080410T0915Z/
COLLIN TX-DALLAS TX-
346 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR NORTHERN
DALLAS AND SOUTHWESTERN COLLIN COUNTIES...

AT 346 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 3 MILES WEST OF FARMERS
BRANCH...MOVING EAST AT 64 MPH. THE CIRCULATION IS BETWEEN COPPELL 
AND FARMERS BRANCH MOVING RAPIDLY TO THE EAST AND NORTHEAST.

HIGH WINDS ACCOMPANY THIS STORM THIS IS A DANGEROUS SITUATION TAKE 
COVER NOW AND SEEK SHELTER AWAY FROM WINDOWS

THE TORNADO WILL BE NEAR...
  RICHARDSON...BUCKINGHAM AND PLANO BY 355 AM CDT...
  MURPHY AND SACHSE BY 400 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT.

LAT...LON 3277 9702 3299 9702 3299 9684 3310 9683
      3300 9649
TIME...MOT...LOC 0846Z 251DEG 56KT 3293 9686

$$

SCHULTZ
000 
WWUS54 KFWD 100901
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CDT THU APR 10 2008

TXC085-113-100915-
/O.CON.KFWD.TO.W.0025.000000T0000Z-080410T0915Z/
COLLIN TX-DALLAS TX-
401 AM CDT THU APR 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR NORTHERN
DALLAS AND SOUTHWESTERN COLLIN COUNTIES...

AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR RICHARDSON...
MOVING EAST AT 64 MPH.

VERY STRONG WINDS WILL ACCOMPANY THIS STORM SEEK SHELTER NOW AWAY 
FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
NOON CDT THURSDAY FOR EASTERN TEXAS.

LAT...LON 3280 9696 3297 9693 3299 9684 3310 9683
      3300 9649
TIME...MOT...LOC 0901Z 251DEG 56KT 3300 9659

$$

SCHULTZ
000 
WWUS54 KFWD 100908
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 AM CDT THU APR 10 2008

TXC085-113-100917-
/O.EXP.KFWD.TO.W.0025.000000T0000Z-080410T0915Z/
COLLIN TX-DALLAS TX-
407 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR NORTHERN DALLAS AND SOUTHWESTERN COLLIN
COUNTIES EXPIRES AT 415 AM CDT...

AT 407 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 3280 9696 3297 9693 3299 9684 3310 9683
      3300 9649
TIME...MOT...LOC 0907Z 251DEG 56KT 3302 9648

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:35 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 10, 3:35 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
335 AM CDT THU APR 10 2008

.DISCUSSION...
SECOND ROUND OF SEVERE STORMS NOW MOVING QUICKLY WEST TO EAST
THROUGH NORTH TEXAS. A STOUT SQUALL LINE EXTENDS FROM NEAR
GAINESVILLE...TO CLEBURNE...TO GATESVILLE. FORWARD SPEED IS AROUND
50 KTS. THIS COMBINED WITH THE WINDS ASSOCIATED WITH THE LINE
ITSELF HAS BEEN CAUSING MAJOR DAMAGE IN THE FORM OF TREES AND
POWER LINES DOWN AS WELL AS SOME STRUCTURAL DAMAGE. REPORTS OF
WIND SPEEDS TO 80 MPH ARE COMMON. HAIL REPORTS HAVE BEEN SCARCE...
ALTHOUGH A FEW CELLS ARE EXHIBITING ROTATION. THE SEVERE WEATHER
SHOULD BE JUST EAST THE AREA COINCIDENT WITH THE EXPIRATION OF THE
TORNADO WATCH AT 6 AM. FLASH FLOOD IS STILL IN EFFECT...ALTHOUGH
SPEED OF THE SYSTEM HAS SO FAR PRECLUDED MANY FLOODING PROBLEMS.

GUIDANCE CONTINUES TO SHOW WIND SPEEDS IN THE 20-30 KT RANGE THIS
AFTERNOON AS THE SURFACE LOW SWINGS TO OUR NORTH. HAVE ALREADY
ISSUED A WIND ADVISORY FOR THE ENTIRE AREA THROUGH 9 PM. GUSTS TO
40 MPH ARE LIKELY THIS AFTERNOON...ESPECIALLY IN THE NORTHERN HALF
OF THE FORECAST AREA. WINDS SHOULD DIE DOWN AS SURFACE LOW PULLS
OFF TO THE NORTHEAST AND PRESSURE GRADEINT RELAXES.

THE REMAINDER OF THE FORECAST LOOKS MUCH TAMER WITH NO POPS IN THE
FORECAST AFTER TODAY. SPRAWLING SURFACE HIGH WILL OCCUPY MUCH OF
THE CENTRAL U.S. INCLUDING NORTH TEXAS THROUGH THE REMAINDER OF
THE 7 DAY FORECAST.

STRONG SOUTHWEST WINDS ALONG WITH CLEARING SKIES SHOULD HELP
TEMPS TODAY REACH THE LOWER 80S AT MOST LOCATIONS. FROPA WILL
OCCUR TOMORROW MORNING KNOCKING HIGH TEMPS BACK INTO THE 60S AND
70S FOR FRIDAY AND SATURDAY. CONTINUED NORTH WINDS ON THE WESTERN
SIDE OF THE DEPARTING LOW PRESSURE SYSTEM ALONG WITH ANOTHER SHOT
OF COLD AIR WILL KEEP TEMPS DOWN SUNDAY AS WELL. MONDAY THROUGH
WEDNESDAY LOOK NICE AS TEMPERATURES REBOUND INTO THE 70S.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  50  70  46  68 /  20   5   0   0   0
WACO, TX              84  52  75  47  70 /  20   5   0   0   0
PARIS, TX             79  49  68  43  64 /  60  10   0   0   0
DENTON, TX            81  47  70  43  67 /  20   5   0   0   0
MCKINNEY, TX          80  47  69  45  66 /  30   5   0   0   0
DALLAS, TX            82  53  72  47  68 /  20   5   0   0   0
TERRELL, TX           80  53  70  45  65 /  40  10   0   0   0
CORSICANA, TX         83  54  72  46  68 /  30  10   0   0   0
TEMPLE, TX            83  54  74  46  72 /  20   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
TXZ091>095-100>107-115>120-129.

&&

13
Hazardous weather outlook, Apr 9, 9:25 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
925 PM CDT WED APR 9 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
925 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NAMELY THOSE
AREAS OF NORTH TEXAS CLOSE TO A SURFACE WARM FRONT NORTH OF
INTERSTATE 20 AND NEAR THE RED RIVER. MAIN HAZARDS THROUGH TONIGHT
WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL
AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE NEAR THESE AREAS.

ELSEWHERE...THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO A SQUALL LINE
OVER WEST TEXAS THROUGH MIDNIGHT...THEN SPREAD EAST INTO NORTH TEXAS
AFTER MIDNIGHT AND THROUGH DAYBREAK THURSDAY MORNING. LARGE HAIL...
HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 60 MPH
ARE ALL POSSIBLE WITH THIS ACTIVITY LATE TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF
INTERSTATE 20 THROUGH THURSDAY MORNING. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY
MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE
WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...
AND LARGE HAIL.

THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST BY THURSDAY
AFTERNOON.

BEHIND THE COLD FRONT...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH
GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS
THROUGH THE OVERNIGHT.

05/

In the hours before

Local storm report, Apr 10, 2:36 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     GORDON                  32.55N  98.37W
04/10/2008  E60 MPH          PALO PINTO         TX   LAW ENFORCEMENT

            SPOTTERS ESTIMATE 60 MPH WINDS IN GORDON AND MINGUS.
            POWER IS OUT IN THESE CITIES AND ALSO AROUND POSSUM
            KINGDOM LAKE
Local storm report, Apr 10, 3:09 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND DMG     GLEN ROSE               32.24N  97.75W
04/10/2008                   SOMERVELL          TX   AMATEUR RADIO

            LARGE TREE DOWN IN GLEN ROSE
Local storm report, Apr 10, 3:14 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     TSTM WND DMG     ALEDO                   32.70N  97.60W
04/10/2008                   PARKER             TX   PUBLIC

            HOME SUSTAINED DAMAGE...DEBRIS THROUGH WINDOWS
Local storm report, Apr 10, 3:19 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             1 N ALVORD              33.37N  97.70W
04/10/2008  E1.00 INCH       WISE               TX   LAW ENFORCEMENT

            QUARTER HAIL NORTH OF ALVORD
Local storm report, Apr 10, 3:25 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     MINERAL WELLS           32.82N  98.08W
04/10/2008  E60 MPH          PALO PINTO         TX   PUBLIC
Local storm report, Apr 10, 3:30 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     FORT WORTH              32.75N  97.34W
04/10/2008  E70 MPH          TARRANT            TX   ASOS

            MEASURED AT MEACHEM AIRPORT (FTW)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTTornado WarningFWDJack, Wise47 min
Apr 9, 7:14 PM CDTSpecial Weather StatementFWDFannin31 min
Apr 9, 7:33 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
Apr 9, 7:48 PM CDTTornado WarningFWDDenton, Wise42 min
Apr 9, 8:22 PM CDTTornado WarningFWDCooke, Denton38 min
Apr 9, 8:57 PM CDTTornado WarningFWDCooke, Grayson53 min
Apr 9, 9:35 PM CDTFlash Flood WarningFWDCooke, Grayson115 min
Apr 10, 1:00 AM CDTSevere Thunderstorm WarningFWDStephens60 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningFWDYoung56 min
Apr 10, 1:29 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningFWDEastland53 min
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningFWDComanche46 min
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDenton32 hr
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDallas43 hr
Apr 10, 2:11 AM CDTSpecial Weather StatementFWDJack34 min
Apr 10, 2:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto46 min
Apr 10, 2:21 AM CDTSevere Thunderstorm WarningFWDErath39 min
Apr 10, 2:25 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 10, 2:28 AM CDTTornado WarningFWDErath25 min
Apr 10, 2:35 AM CDTFlash Flood WarningFWDCooke4 hr
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningFWDParker39 min
Apr 10, 2:41 AM CDTSevere Thunderstorm WarningFWDHood, Somervell39 min
Apr 10, 2:47 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton43 min
Apr 10, 3:00 AM CDTTornado WarningFWDSomervell15 min
Apr 10, 3:03 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant57 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningFWDLampasas39 min
Apr 10, 3:10 AM CDTTornado WarningFWDJohnson35 min
Apr 10, 3:16 AM CDTSevere Thunderstorm WarningFWDDenton, Wise44 min
Apr 10, 3:18 AM CDTSevere Thunderstorm WarningFWDHill57 min
Apr 10, 3:26 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis64 min
Apr 10, 3:32 AM CDTTornado WarningFWDEllis, Johnson, Tarrant28 min
Apr 10, 3:42 AM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 10, 3:51 AM CDTSpecial Weather StatementFWDBell24 min
Apr 10, 3:56 AM CDTTornado WarningFWDBell, Falls, Milam49 min
Apr 10, 3:59 AM CDTSevere Thunderstorm WarningFWDGrayson31 min
Apr 10, 4:04 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Hill, Limestone, McLennan56 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall67 min
Apr 10, 4:15 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt60 min
Apr 10, 4:16 AM CDTTornado WarningFWDBell, Falls44 min
Apr 10, 4:23 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Navarro67 min
Apr 10, 4:48 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone72 min
Apr 10, 4:51 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar54 min
Apr 10, 4:58 AM CDTSevere Thunderstorm WarningFWDLimestone47 min
Apr 10, 5:00 AM CDTRiver Flood WarningFWDWise52 hr
Apr 10, 5:12 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt63 min
Apr 10, 5:22 AM CDTTornado WarningFWDAnderson, Freestone38 min
Apr 10, 5:23 AM CDTSevere Thunderstorm WarningFWDHenderson52 min
Apr 10, 5:46 AM CDTSevere Thunderstorm WarningFWDHopkins29 min
Apr 10, 5:59 AM CDTRiver Flood WarningFWDDallas91 min
Apr 10, 6:19 AM CDTSpecial Weather StatementFWDMilam, Robertson26 min
Apr 10, 6:24 AM CDTSpecial Weather StatementFWDHenderson36 min
Apr 10, 6:34 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson30 min
Apr 10, 9:53 AM CDTRiver Flood WarningFWDHunt34 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.